Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 4 of 4

Thread: feeling very weak

  1. #1

    Default feeling very weak

    i did a cycle with test e 500mg a week and anavar 60-100mg ed for 14 weeks and i am just done with the PCT part. have been feeling really low and out of energy ever since then. i have made no changes to my workout, eating, and running habits and eat only home-made quality food. what could be the possible reason and the way out?

  2. #2
    Join Date
    Feb 2013
    Posts
    1,694

    Default

    what kind of pct did you run?

  3. #3

    Default

    Without knowing your entire situation, it sounds like you didn't run a proper PCT after your cycle and your natural testosterone production didn't' fully recover.

    Check out this link on the perfect PCT protocol -> https://www.evolutionary.org/forums/...ed!-49252.html

    It explains how to run a proper PCT so your natural testosterone production fully recovers
    Trevor Kouritzin RHN, B.ENG
    Human Nutrition masters student
    Pro bodybuilder, International model
    Evolutionary Radio podcast host

    TrevorDietCoach.com
    Instagram.com/TrevorKouritzin

    For training inquires please send me a private message or email muskate@hotmail.com

  4. #4
    Join Date
    Jun 2009
    Location
    ROMANIA
    Posts
    429

    Default

    Anavar is a liver toxic steroid....it should not be taken mire then 6...max..8 weeks.
    And also you don t have any liver pritectiin like n2guard.
    So it could be the liver...also could be low test...
    Made sime bloid test and you will see.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •